タケダ健康サイト

サイト内検索

Category 2 OTC medicines

BENZA BLOCK L PURASU JO
ベンザブロックLプラス錠

CHARACTERISTICS

  • Ibuprofen improves symptoms such as sore throat and fever.
  • L-carbocysteine makes phlegm thinner and makes expectoration easier.
  • Pseudoephedrine hydrochloride suppresses hyperemia of the nasal mucosa and improves stuffy nose.
  • Six ingredients work in good balance and relieve various symptoms of a cold.
  • This medicine is supplied as an easy-to-take, small, yellowish white round tablet.

INDICATIONS

Relief of various symptoms of a cold: sore throat, fever, stuffy nose, phlegm, runny nose, chills, headache, joint pain, muscle pain, cough, and sneezing

DOSAGE AND DIRECTIONS

Take the following amount of medicine without chewing with cold or lukewarm water within 30 minutes after a meal.

Age One dose Daily dose
15 years or over 3 tablets 3 times
Under 15 years Do not take.

Precautions regarding dosage and directions

Please follow the recommended dosage and directions.

INGREDIENTS

In 9 tablets (daily dose)

ACTIONS INGREDIENTS CONTENTS
Improves fever and chills and relieves pain Ibuprofen 450mg
Relieves stuffy nose and runny nose Pseudoephedrine hydrochloride 135mg
Relieves phlegm L-carbocysteine 750mg
Relieves runny nose and sneezing d-Chlorpheniramine maleate 3.5mg
Relieves cough Dihydrocodeine phosphate 24mg
Relieves headaches Anhydrous caffeine 75mg

Inactive ingredients:

Cellulose, maltitol syrup, croscarmellose sodium, hydroxypropyl cellulose, anhydrous silicic acid, magnesium stearate, corn starch, d-mannitol, pregelatinized starch, hypromellose, copolyvidone, titanium oxide, talc

PRECAUTIONS FOR USE

What you should NOT do

(If you do not follow the precautions listed below, your current symptoms may worsen and you may be at an increased risk of side effects and accidents.)

  1. The following persons should not take this medicine:
    1. Persons who have had allergies to this medicine or ingredients of this medicine
    2. Persons who have had asthma after taking this medicine or other cold medications or antipyretic analgesics
    3. Children under 15 years
    4. Pregnant women who are due within 12 weeks
    5. Persons who have suffered from the following symptom:
      Dysuria due to prostatic hypertrophy
    6. Persons diagnosed with the following conditions:
      Hypertension, heart disease, thyroid dysfunction, diabetes
  2. Do not use any of the following medicines while you take this medicine:
    Other cold medicines, antipyretic analgesics, sedating drugs, cough and expectorant drugs, oral remedies containing an antihistamine agent (such as oral remedies for rhinitis, motion sickness drugs, medicines for allergies, and sedative hypnotics)
  3. Do not operate vehicles or machines after taking this medicine.
    (Sleepiness, etc. may appear.)
  4. Do not take this medicine if breastfeeding. Stop breastfeeding if taking this medicine.
  5. Do not drink alcohol before or after taking this medicine.
  6. Do not take this medicine over 5 days.

Who should seek consultation

  1. The following persons should consult a physician, pharmacist or registered salesperson** before taking this medicine:
    1. Persons under treatment by a physician or dentist
    2. Women who are or may be pregnant
    3. Elderly persons
    4. Persons who have had allergies to medicines or something
    5. Persons who have suffered from the following symptoms:
      High fever, dysuria
    6. Persons diagnosed with the following conditions:
      Liver disease, kidney disease, glaucoma, systemic lupus erythematosus, mixed connective tissue disease
    7. Persons who have had the following diseases:
      Gastric and duodenal ulcer, ulcerative colitis, Crohn's disease
    8. Persons on treatment with monoamine oxidase inhibitors (such as selegiline hydrochloride)
    9. Persons who have experienced insomnia, dizziness, feeling of weakness, shaking, or palpitations due to cold medicines, cough and expectorant drugs, oral medicines for rhinitis, etc.
  2. Stop taking this medicine immediately and consult a physician, pharmacist, or registered salesperson if the following symptoms appear after taking this medicine because they might be side effects of the medicine. Take this leaflet with you.
    Affected area Symptoms
    Skin Rashes, redness, itching, and bruises appear.
    Digestive organs Nausea, vomiting, loss of appetite, stomach discomfort, stomachache, stomatitis, heartburn, heaviness in the stomach, gastrointestinal bleeding, abdominal pain, diarrhea, blood in stool
    Neuropsychiatric system Dizziness, insomnia, nervous irritability, spasm
    Circulatory organs Palpitations
    Respiratory system Shortness of breath
    Urinary organs Dysuria
    Others Swelling, hot flushes of the face, flushing, blurred vision, buzzing in the ear, nose bleeding, bleeding of the gums, difficulty in stopping bleeding, bleeding, back pain, excess body temperature decrease, heaviness of the body

    In rare cases, serious symptoms might occur. In such a case, immediately consult a physician.

    Names of symptoms Symptoms
    Shock
    (Anaphylaxis)
    Symptoms such as itching of the skin, urticaria, hoarseness, sneezing, itching of the throat, breathing difficulties, palpitations, and clouded consciousness will appear immediately after taking the medicine.
    Mucocutaneous ocular syndrome (Stevens-Johnson syndrome), toxic epidermal necrolysis, acute generalized exanthematous pustulosis* Symptoms such as high fever, hyperemia of the eyes, eye discharge, ulceration of the lips, sore throat, rashes and redness of a large area of the skin, small rashes (small pustules) on reddened skin, heaviness of the whole body, and no appetite* persist or suddenly worsen.
    Hepatic function disorder Symptoms such as fever, itching, rashes, jaundice (yellowing of the skin and white part of the eye), brown urine, heaviness of the whole body, and loss of appetite will appear.
    Renal disorder Symptoms such as fever, rashes, reduced urine output, swelling of the whole body, heaviness of the whole body, joint pain (feeling pain in the joints), and diarrhea will appear.
    Interstitial pneumonia When you go upstairs or exert yourself too much, symptoms such as shortness of breath, breathing difficulties, dry cough, and fever will appear. They will appear suddenly and persist.
    Asthma Symptoms such as wheezing during breathing and breathing difficulties will appear.
    Aseptic meningitis Symptoms such as severe headache with stiffness of the neck, fever, and nausea/vomiting will appear. (These symptoms have been particularly reported in persons diagnosed with systemic lupus erythematosus or mixed connective tissue disease.)
    Hypoplastic anemia Symptoms such as bruising, nose bleeding, bleeding gums, fever, pale skin or membranes, feeling of fatigue, palpitations, shortness of breath, feeling ill, dizziness, and blood in urine will appear.
    Agranulocytosis Symptoms such as sudden high fever, chills, and sore throat will appear.
  3. Stop taking this medicine and consult a physician, pharmacist, or registered salesperson if the following symptoms appear after taking this medicine and continue or worsen. Take this leaflet with you.
    Constipation, dry mouth, sleepiness
  4. Stop taking this medicine and consult a physician, pharmacist, or registered salesperson if symptoms do not improve after taking this medicine five to six times (especially if a fever persists three days or longer or repeats). Take this leaflet with you.

**Registered salesperson: person who has the license to sell OTC medicines except Category 1.

PRECAUTIONS FOR STORAGE AND HANDLING

  1. Keep the bottle tightly closed and store it in a dry, cool place away from direct sunlight.
  2. Keep out of the reach of children.
  3. To prevent improper use or loss of quality, do not transfer the medicine to another container.
  4. Once the bottle is opened, throw away the filler in the bottle. (Putting the filler back into the bottle may change the quality by absorbing moisture. The filler in the bottle protects the tablets from breakage during transportation.)
  5. Be sure to close the cap tightly after each use. (Failure to tightly close the bottle may result in loss of the quality of the medicine due to moisture.)
  6. Do not take this medicine after the expiration date.
  7. Fill in the date when the bottle was opened in the column provided on the box and bottle.
  8. Once the bottle is opened, take this medicine within about 6 months to maintain quality.